# SDR RAIA00506024

- Difficulty date: June 16, 2005
- Submitted: June 21, 2005
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- Aircraft time: 19,960 hours, 20,557 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CARGO BAY SMOKE DETECTION CAPTION ILLUMINATED.  MX REMOVED AND REPLACED SMOKE DETECTOR.  OPS CHECKED GOOD.
